# SDR K11A2008111272204

- Difficulty date: September 18, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL WEB INNER SURFACE HAS CORROSION AT STA 292, LBL 148-153.  CORROSION 1 X 1 INCH.
